# SDR SWIA200616404

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft time: 9,865 hours, 7,635 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING - FLAPS,  FAIL CAUTION - FLAPS AT 42".  REPLACED LEFT FLAP POSITION TRAMSMITTER PER CRJ -200 AMM 27-55-01.  OPERATIONAL CHECK GOOD.
